# SDR U2RA201706090005

- Difficulty date: February 16, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 65B04259601
- Condition: Cracked
- Location: Cargo Door
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT D CHECK INSPECTION,  FOUND BULK CARGO DOOR SCUFF PLATE CRACKED. PERFORMED WELD REPAIR OF BULK CARGO DOOR SCUFF PLATE IN ACCORDANCE WITH ENGINEERING INSTRUCTIONS MAS-J217-N919CA-002-1 AND SRM 53-00-15-2R-15 REPAIR 5.
